MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA?; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA?; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number H74939294601510
Medical Device Problem Codes Fracture (1260); Nonstandard Device (1420); Failure to Advance (2524); Activation, Positioning or Separation Problem (2906); Material Integrity Problem (2978); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the stent partially deployed and fractured within the patient, and an additional stent was required to treat the lesion.The 100% stenosed target lesion was located in the severely tortuous superficial femoral artery (sfa).A 6x150, 130 cm eluvia drug-eluting vascular stent system was selected for use to treat peripheral artery disease.During the procedure, the lesion was predilated, and the stent was advanced.Difficulty crossing the lesion was noted.When deployment was attempted, only about 3cm of the stent deployed.The remainder of the stent would not deploy.The thumbwheel stopped working, so the physician attempted to pull the handle and upon pulling back the pull grip, the stent snapped and the handle also snapped.The remaining portion of the stent was removed.An additional of two eluvia of the same size and a non-boston scientific stent was implanted at the site of the fractured stent to cover the portion of the stent that broke off.There were no patient complications as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr: the eluvia device was returned to our post market quality assurance laboratory.A visual and tactile examination identified an inner sheath kink 135mm proximal from the distal tip.A visual and tactile examination identified multiple outer sheath kinks.A visual and tactile examination identified that the inner sheath had separated from the device.Multiple inner sheath kinks was noted.The device was received with the stent already deployed from the delivery system.The deployed stent was not returned with the device.A visual examination identified no issues with the tip of the device.A visual examination identified that part of the luer on the handle was broke off and not returned with the device.This concludes the product analysis.

Brand Name
ELUVIA?
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23086407
Report Number2124215-2025-64779
Device Sequence Number10508328
Product Code NIU
UDI-Device Identifier08714729876625
UDI-Public(01)08714729876625(17)270415(10)36479350
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939294601510
Device Catalogue NumberH74939294601510
Device Lot Number0036479350
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Supplement Date Received by Manufacturer11/18/2025
Initial Report FDA Received Date09/18/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown